- Differential Diagnosis
Sign-in (or register) to check out the new features we've just launched!
Possible Causes For Drug induced Polymyositis syndrome. - Causes
Available only to registered users.
- 3 possible causes found
- Colchicine Administration/Toxicity
- Lovastatin (Mevacor) Administration/Toxicity
- Zidovudine (Retrovir/AZT)Azidothymidine
- Clinical polymyositis syndrome, Drug Induced, Multiple Myositis, Myositides Multiple, Myositis Multiple, Neuromyositis, Neuromyositis-retired, PM Polymyositis, Polymyositides, Polymyositis, Polymyositis (disorder)
- Be the first to add a definition for Drug induced Polymyositis syndrome. - Causes
- External Links Related to Drug induced Polymyositis syndrome. - Causes
- PubMed (National Library of Medicine)
- NGC (National Guideline Clearinghouse)
- Medscape (eMedicine)
- Harrison's Online (accessmedicine)
- NEJM (The New England Journal of Medicine)